# SDR TRBA2012016002

- Difficulty date: January 14, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N540AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 540
- Aircraft time: 23,160 hours, 26,909 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: AD4078216566
- Part serial: 505440X01725
- Condition: Discharged
- Location: Master
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE MAIN BATTERY WAS DRAINED TO UNUSABLE CONDITION. THE ACFT WAS REMOVED FROM SERVICE.  R & R THE MAIN BATTERY AND THE OPS CHECK WAS GOOD IAW JIC 24-31-85.  THE ACFT WAS RETURNED TO SERVICE.
